| Model Number |
VTICM5_12.6 |
| Medical Device Problem Codes |
Off-Label Use (1494); No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/25/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H6- type of investigation code: 4110- lens work order search-no similar complaint event(s) within associated lots were found.Claim# (b)(4).
Event or Problem Description
The reporter indicated that the surgeon implanted a 12.6mm vticm5_12.6 implantable collamer lens of diopter -9.00/2.5/069 (sphere/cylinder/axis) into the patients right eye (od) on (b)(6) 2024.Reportedly "ripped upon insertion.The lens was removed from the pts od with no complications.The backup lens was successfully inserted." the lens was implanted, removed and replaced with a backup lens of the same parameters and the problem was resolved.
Additional Manufacturer Narrative
B5- the reporter indicated that the surgeon implanted a 12.6mm vticm5_12.6 implantable collamer lens of diopter -9.00/2.5/069 (sphere/cylinder/axis) into the patients right eye (od) on (b)(6) 2024.Reportedly the lens got stuck in the cartridge and tore/broke during injection/delivery into the eye.There was patient contact but no patient injury.The lens was implanted, removed and replaced with a backup lens of the same parameters and the problem was resolved.Status of the eye: "mild corneal edema".The reporter indicated the cause of the event was the device.Lioli-24 injector.Lot# fck2001.H6- medical device problem code: 1494- off label use (age>45yrs) claim# (b)(4).